Archived

This topic is now archived and is closed to further replies.

meghane

Spironolactone

4 posts in this topic

I've been prescribed spironolactone in combination with Retin-A for my mild hormonal acne. I know that many people have that initial breakout when taking spironolactone. My question is, when did the purge start? I have been taking it for over a week now and haven't noticed any new breakouts.

Share this post


Link to post
Share on other sites

i have been taking spiro for almost 14 weeks and my skin was really bad before i started so if i had an initial breakout i wouldnt really know but i did notice that everytime my dose was upped i would get a few new cysts. i dont know if that was coincidence or not. are you on any antibiotics at all?

Share this post


Link to post
Share on other sites

I am only taking spironolactone and applying retin-a before bed. I'm guessing I probably haven't been taking it long enough to see the initial breakout yet. My fingers are crossed that it stays this way!

Share this post


Link to post
Share on other sites